# SDR 99ZZZX3310

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Beech 200BEECH
- Propeller: Hartzl HCD4N3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Fork
- Part number: 57D0495
- Condition: Cracked
- Location: Pitch Change
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EAR OF PITCH CHANGE FORK CRACKED IN INBOARD SURFACE OF PITCH PIN ENGAGEMENT SLOTS.  TWO CRACKS.
